# SDR SWIA202265986

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 46,441 hours, 30,061 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT NOTICED DELAMINATING FORMING ON RH WINDOW. RECEIVED R WSHLD HEAT CAUTION WHILE RH WINDOW SIMULTANEOUSLY SHATTERED. COMPLETED QRH PROCEDURE ABNORM 11-17 AND 11-18, PROCEEDED TO LAND UNEVENTFULLY    (FLIGHT 9898 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25117734 WITH THE FOLLOWING CORRECTIVE ACTION: "CONFIRMED NO DELAMINATION ON RH WINDOW. VERIFIED RH WINDSHIELD SHATTERED, REPLACED RH WINDSHIELD PER THE AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK RH WINDSHIELD HEAT NORMAL, PRESSUREIZATION NORMAL. "
